# SDR GAIA04144

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND C1 DOOR CUT OUT AFT.  FRAME STA 620 INNER SKIN TORN.  REF FASI NR 86767 REMOVED DAMAGED AREA, INSTALLED REPAIR IAW SRM 51-40-2, FIG 1.
